教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:On a nonlocal parabolic problem arising in electrostatic MEMS control
學年100
學期2
出版(發表)日期2012/05/01
作品名稱On a nonlocal parabolic problem arising in electrostatic MEMS control
作品名稱(其他語言)
著者Guo, Jong-Shenq; Kavallaris, Nikos I.
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems 32(5), pp.1723-1746
摘要We consider a nonlocal parabolic equation associated with Dirichlet boundary and initial conditions arising in MEMS control. First, we investigate the structure of the associated steady-state problem for a general star-shaped domain. Then we classify radially symmetric stationary solutions and their radial Morse indices. Finally, we study under which circumstances the solution of the time-dependent problem is global-in-time or quenches in finite time.
關鍵字Electrostatic MEMS; touchdown; quenching; Morse index
語言英文
ISSN1078-0947
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!